# SDR SWAA010665

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 42,673 hours, 41,168 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  SMOKE AND FUMES IN CABIN.  FOUND WATER SEPARATOR BAGS DIRTY.  REMOVED AND REPLACED BAGS AND RAN BOTH ENGINES AT 75 PERCENT N1 FOR 10 MINS.  NO SMOKE OR FUMES NOTED.  REPLACED WATER SEPARATOR BAGS AGAIN FOR MX CONVENIENCE OP''S CHECK GOOD PER MM.
